MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2010

Thiazolidinedione precipitated thyroid associated ophthalmopathy.

Menaka R, Sehgal M, Lakshmi M, Bhattacharyya A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thyroid associated ophthalmopathy (TAO), a cardinal clinical pointer to diagnose Graves' disease (GD), is seen less frequently in our country than in the West, but can have sight threatening consequences. Smoking, diabetes, male gender, increasing age and radioactive iodine treatment for thyrotoxicosis are known precipitating factors for TAO. We report four cases of thiazolidinediones (TZD) precipitated TAO. All were male, had autoimmune thyroid disease (three had Graves' disease and one had Hashimoto's thyroiditis) and type 2 diabetes mellitus (T2DM). They developed eye symptoms three to four months after taking TZDs for glycaemic control. Two of them responded to medical treatment, the other two underwent surgical decompression.

Для цитирования: Menaka R, Sehgal M, Lakshmi M, Bhattacharyya A. Thiazolidinedione precipitated thyroid associated ophthalmopathy.. The Journal of the Association of Physicians of India. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.